Decomposition of bivariate inequality indices by attributes
Pierre Geoffard and
Ramses Abul Naga
Post-Print from HAL
Abstract:
We provide, for the class of relative bidimensional inequality indices, a decomposition of inequality into two univariate Atkinson-Kolm-Sen indices and a third statistic which depends on the joint distribution of resources.
Keywords: Multidimensional inequality; Relative indices; Correlation increasing transfers; Copulas (search for similar items in EconPapers)
Date: 2006-03
References: Add references at CitEc
Citations: View citations in EconPapers (36)
Published in Economics Letters, 2006, 90 (3), pp.362-367. ⟨10.1016/j.econlet.2005.08.030⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Decomposition of bivariate inequality indices by attributes (2006) 
Working Paper: Decomposition of Bivariate Inequality Indicesby Attributes (2006) 
Working Paper: Decomposition of bivariate inequality indices by attributes (2006) 
Working Paper: Decomposition of bivariate inequality indices by attributes (2005) 
Working Paper: Decomposition of bivariate inequality indices by attributes (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00754169
DOI: 10.1016/j.econlet.2005.08.030
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().